It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 1 - 20 of 34 for restless arms withdrawal. (0.004 seconds)


... rs into another CT withdrawl after several months of constant use again, maybe 80 mg daily. Still, not as much as most but I could sure feel it last night. The restless arms, especially the right arm, got me the most. ... (13 replies)
... I quit an Oxycontin addiciton cold turkey after a 1 1/2 year affair with the drug. I was doing 20mgs daily and doing about 40mgs on both a Sat. and then again on a Sunday, for most of the time. Then, about the last 2 months before I quit, I was doing 80mgs to 120mgs daily and the same on weekends. I sniffed 2 - 20mgs Oxy tablets on Sunday 1/2/05 at around 5:00pm and then... (13 replies)
... I was prepared for some withdrawal, which I knew was inevitable, but never in my mind would I have thought that I could barely sleep for 5 days, having horrific restless legs and even arms, just from withdrawling off a mere 1mg? ... (2 replies)

... so i have been an insomniac most of my adult life,well a few months back dh was prescribed tramadol for pain,he never took them since he couldnt tolerate the effects.so about 6 weeks or so ago i started taking 50 mg a night and boy did it help me sleep!!also got a nice warm fuzzy feeling,the pills were running out so i very easily got some online.anyways now im taking 100mg a... (6 replies)
... Mecan had some wise words for you... the effects of the Tramadol and the worry about withdrawal will make the problems in your life grow expotentially. ... (6 replies)
... he restlessness is definatly from withdrawls. I have never experienced withdrawl from any other pain killer except for Tramadol. The withdrawals are horrible. Restless body syndrome, I call it, and it is the worst ever. ... (6 replies)
... Are you exercising your legs and arms regularly? ... (14 replies)
... How bad was your withdrawal and how long did it last? ... (15 replies)
... adam, welcome. read the second thread, the home detox thread. see if you can get some of the stuff on there to help you. i figure you got about 2 weeks max for the w/d. so the best you can do is to make yourself as comfortable as you possibly can. another idea would be to go to the emergency room and tell them what is going on. maybe they can prescribe you something... (8 replies)
... re if there is a real time line for when they might stop. Hot showers may help or what I did is walk and walk and walk, I tried to tire myself out. I used to get restless arms also. I would think if you've never had RLS prior to this withdrawal period then you most likely will see them leave soon. ... (1 replies)
... Hi lins, welcome back.... I probably am not the best person to be trying to answer your question, but I can attempt anyway... I personally have never had the luxury of xanax or anything else like while in wds...but I have heard alot of people say that yes, it does help. With what, I can only assume, I would imagine it would help you sleep, and possible cut down on... (6 replies)
... My dearest friend Reach brings up a good point, 7-10 days before a step down is probably more friendly and eases the withdrawal symptoms vs the 5-7 days I suggested. I was always in a hurry ha. When I tapered my biggest issue or withdrawal symptom outside of the damn "hot" flashes was Restless Legs and Restless shoulders/arms. I hated that more than anything. I did lots of... (3 replies)
Any suggestions
Oct 21, 2005
... and then off! About 36 hours after my last does, I started going through horrific opiate withdrawals, my legs and arms literally shook like a leaf throughout the night and I didn't get any sleep. Needless to say, I woke up pissed off with quite an attitude. ... (6 replies)
... mg, and I barely slept for 5 days, and even then, its because I took a valium or two in the early morning hours. The reason I wasn't sleeping was because of the restless legs and arms.... ... (24 replies)
... I would best describe the physical withdrawal symptoms as making me feel like I'm "in the wrong skin." Every sensation feels as if a nerve's being activated...and I just want to crawl OUT of that skin... ... (11 replies)
... OH the restless tingly arms, hands legs etc are the worst!!! ... (8 replies)
... Hey I know exactly what you are going through! I was there just one month ago from withdrawals from oxycontin. I had chills, hot flashes, restless legs,the runs, and my skin felt like it was crawling off my body and my arms felt like tiny volts of electricity were shooting down them every few seconds, so for two nights I was soo soo exhausted because I had not had one wink of... (12 replies)
... by any means but I was over the worst that withdrawal threw at me. ... (10 replies)
... may increase risk of Benzo withdrawal seizure. ... (0 replies)
... may increase risk of Benzo withdrawal seizure. ... (41 replies)




Pages: 1 2

All times are GMT -7. The time now is 07:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!